Global martingale solution to the stochastic nonhomogeneous magnetohydrodynamics system

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We study the three-dimensional stochastic nonhomogeneous magnetohydrodynamics system with random external forces that involve feedback, i.e., multiplicative noise, and are non-Lipschitz. We prove the existence of a global martingale solution via a semi-Galerkin approxi-mation scheme with stochastic calculus and applications of Prokhorov's and Skorokhod's theorems. Furthermore, using de Rham's theorem for processes, we prove the existence of the pressure term.

Original languageEnglish
Pages (from-to)1085-1116
Number of pages32
JournalAdvances in Differential Equations
Volume21
Issue number12
StatePublished - 2016

Fingerprint Dive into the research topics of 'Global martingale solution to the stochastic nonhomogeneous magnetohydrodynamics system'. Together they form a unique fingerprint.

  • Cite this